# SDR DL72W951169

- Difficulty date: March 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing Sta 656
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV FOUND WING STA 656.5 STR FLANGE CRACKED ON OB END.  DRILLED REPAIR AND INSTALLED REPAIR PER MM 57-13-0 PG 801.
